Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 82, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 12, 2014, 12:57 AM CDT for 4 counties in Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2014, 12:57 AM CDT (05:57 UTC)
- Expired
- Jun 12, 2014, 1:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dickinson County, KS, Geary County, KS, Morris County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 37 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -505 J/kg
- Mixed-layer LCL
- 1704 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS53 KTOP 120557
SVRTOP
KSC041-061-127-161-120645-
/O.NEW.KTOP.SV.W.0082.140612T0557Z-140612T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1257 AM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 145 AM CDT
* AT 1253 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TALMAGE TO HOPE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...COUNCIL GROVE...MANHATTAN...WOODBINE...CHAPMAN...
LATIMER...MILFORD LAKE...WHITE CITY...MILFORD...PARKERVILLE...
GRANDVIEW PLAZA...COUNCIL GROVE LAKE...DWIGHT...OGDEN AND KEATS.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 275 AND 321.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9696 3919 9696 3925 9657 3924 9659
3921 9652 3920 9656 3918 9655 3919 9652
3917 9651 3918 9648 3916 9648 3919 9646
3917 9639 3905 9639 3904 9650 3883 9650
3864 9648 3863 9707 3913 9732
TIME...MOT...LOC 0558Z 249DEG 42KT 3909 9715 3876 9698
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
322
WWUS53 KTOP 120617
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
117 AM CDT THU JUN 12 2014
KSC161-120626-
/O.CAN.KTOP.SV.W.0082.000000T0000Z-140612T0645Z/
RILEY-
117 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RILEY COUNTY IS
CANCELLED...
THE NORTHERN PORTION OF THE LINE OF STORMS WHICH PROMPTED THE
WARNING HAS WEAKENED AND NO LONGER POSES A THREAT TO SOUTHERN RILEY
COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3867 9688 3886 9710 3913 9714 3913 9696
3909 9685 3907 9670 3907 9650 3883 9650
3864 9648
TIME...MOT...LOC 0616Z 268DEG 35KT 3904 9697 3872 9680
$$
KSC041-061-127-120645-
/O.CON.KTOP.SV.W.0082.000000T0000Z-140612T0645Z/
MORRIS-DICKINSON-GEARY-
117 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GEARY...
NORTHEASTERN DICKINSON AND NORTHERN MORRIS COUNTIES UNTIL 145 AM
CDT...
AT 111 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOONLIGHT TO LATIMER...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...COUNCIL GROVE...WHITE CITY...PARKERVILLE...GRANDVIEW
PLAZA...DWIGHT AND COUNCIL GROVE LAKE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 281 AND 316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3867 9688 3886 9710 3913 9714 3913 9696
3909 9685 3907 9670 3907 9650 3883 9650
3864 9648
TIME...MOT...LOC 0616Z 268DEG 35KT 3904 9697 3872 9680
HAIL...<.75IN
WIND...60MPH
$$826
WWUS53 KTOP 120632
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
132 AM CDT THU JUN 12 2014
KSC041-061-120639-
/O.CAN.KTOP.SV.W.0082.000000T0000Z-140612T0645Z/
DICKINSON-GEARY-
132 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR GEARY AND NORTHEASTERN
DICKINSON COUNTIES IS CANCELLED...
THE NORTHERN PORTION OF THE LINE OF STORMS WHICH PROMPTED THE
WARNING HAS WEAKENED AND NO LONGER POSES AN IMMANENT RISK. THEREFORE
THE WARNING HAS BEEN CANCELLED.
GUSTY WINDS OF 40 TO 50 MPH AND VERY HEAVY RAIN WILL PERSIST AS
STORMS MOVE EAST ACROSS THE AREA.
LAT...LON 3866 9670 3877 9687 3887 9686 3887 9650
3864 9648
TIME...MOT...LOC 0629Z 268DEG 35KT 3904 9681 3872 9664
$$
KSC127-120645-
/O.CON.KTOP.SV.W.0082.000000T0000Z-140612T0645Z/
MORRIS-
132 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MORRIS COUNTY UNTIL 145 AM CDT...
AT 125 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITE CITY TO PARKERVILLE...AND MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COUNCIL GROVE...DWIGHT AND COUNCIL GROVE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3866 9670 3877 9687 3887 9686 3887 9650
3864 9648
TIME...MOT...LOC 0629Z 268DEG 35KT 3904 9681 3872 9664
HAIL...<.75IN
WIND...60MPH
$$358
WWUS53 KTOP 120645
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
145 AM CDT THU JUN 12 2014
KSC127-120655-
/O.EXP.KTOP.SV.W.0082.000000T0000Z-140612T0645Z/
MORRIS-
145 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORRIS COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE.
LAT...LON 3866 9670 3877 9687 3887 9686 3887 9650
3864 9648
TIME...MOT...LOC 0645Z 268DEG 35KT 3904 9661 3872 9644
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:12 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 12, 12:12 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1212 AM CDT Thu Jun 12 2014 ...AVIATION UPDATE... .SHORT TERM...(This Evening through Thursday) Issued at 246 PM CDT WED JUN 11 2014 Water vapor imagery showed the exiting mid-level trough advancing into the Ohio River valley with a weak mid-level ridge stretching across the Southern and Central Plains. A large mid-level trough was situated over Canada and clipping the Northern Plains. Models show this trough deepening and digging further south tonight, which will help to push an area of low pressure and an associated cold front eastward across the region. Additionally, a weak embedded shortwave was noted on water vapor imagery over northern Colorado. Models are in good agreement in this wave strengthening as it gets caught up in the frontal passage, with an MCS potentially developing overnight and tracking southeastward across the state. Short-range model runs have been consistent in keeping conditions dry across the region through early to mid evening, with the SW- to NE-oriented cold front likely advancing into north central Kansas between 03z-05z. The cap that's currently in place should weaken this evening, but lapse rates don't look to be that great with soundings showing deep moist-adiabatic conditions. MUCAPE values may be upwards of 2500-2800 J/kg with 0-6km bulk shear upwards of 20-30kts, so these conditions may be enough to get a few strong to severe thunderstorms to develop through late this evening as this line of storms enters into north central Kansas. The threats with the strongest storms would be large hail and damaging winds. However, another concern will be for the potential for some heavy rain and localized flash flooding as PWAT values are upwards of 1.7-1.9 inches. Many locations received 2-4" of rain from Monday's system, resulting in very saturated ground, so the 1-hour flash flood guidance for much of the region is 1.5-1.9 inches. So this flash flood concern will need to be monitored through the overnight hours. As the cold front tracks across the region overnight, widespread post-frontal showers and thunderstorms are expected with north central Kansas likely drying out by Thursday morning. This cold front should be southeast of the area by mid morning with the post-frontal precipitation over eastern Kansas diminishing by late morning through early afternoon. As for temperatures, southerly winds and mostly clear skies allowed temperatures to rise into the low to mid 80s this afternoon. With the increasing cloud cover overnight from the precipitation, low temperatures will be a bit warmer tonight with lows only dropping into the low/mid 60s. The combination of gradually decreasing cloud cover and northerly winds behind the front will result in below-normal temperatures for Thursday with highs only expected to reach into the middle/upper 70s. .LONG TERM...(Thursday Night through Wednesday) Issued at 246 PM CDT WED JUN 11 2014 A ridge of high pressure builds southeastward across eastern KS Thursday night with mostly clear skies and calm winds toward morning. This could lead to some patchy dense fog for areas of east central KS around sunrise Friday. Temps are expected to be cool with lows in the middle 50s. On Friday, the high moves off to the east while low pressure develops in the lee of the Rockies, turning the winds to south. Highs are not expected to be too warm with mainly upper 70s expected. A piece of the western U.S. trough comes out onto the Plains Saturday and Saturday night with increasing chances for thunderstorms by Saturday evening. The front associated with this trough stalls near Kansas for the early to middle part of next week with disturbances in broadly cyclonic upper flow periodically moving through. While the best dynamics should be to our north, there will be enough lift with these systems in proximity to the front to give chances for thunderstorms each day. High temperatures for the weekend through the middle part of next week should be mostly in the 80s. With increasing low-level moisture, overnight lows from Sunday through Wednesday are forecast in the upper 60s to around 70. && .AVIATION...(For the 06Z TAFs through 06Z Thursday Night) Issued at 1212 AM CDT THU JUN 12 2014 Showers and Thunderstorms should continue moving east through the morning. The latest HRRR seems to have a good handle on the overall progression. Therefore have adjusted the timing in the forecasts based on the HRRR. Biggest uncertainty is whether MVFR conditions will move in. OBs upstream generally show VFR conditions, even within the stratiform rain. Therefore have backed off on the MVFR conditions and will monitor trends. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Hennecke LONG TERM...GDP AVIATION...Wolters
Hazardous weather outlook, Jun 11, 3:36 PM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 336 PM CDT WED JUN 11 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-122045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 336 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORM CHANCES WILL SPREAD EAST INTO NORTH CENTRAL KANSAS BY MID EVENING...AND THEN PROGRESS INTO NORTHEAST AND EAST CENTRAL KANSAS BY THE EARLY OVERNIGHT HOURS. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...GENERALLY ALONG AND WEST OF A LINE FROM WASHINGTON TO JUNCTION CITY...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. WITH SATURATED SOILS AND MANY RIVERS AND CREEKS RUNNING AT ELEVATED LEVELS...LOCALIZED FLOODING IS ALSO POSSIBLE TONIGHT THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS THAT MOVED THROUGH THE AREA WEDNESDAY NIGHT MAY LINGER ACROSS NORTHEAST AND EAST CENTRAL KANSAS THROUGH THURSDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. ANOTHER SYSTEM MOVES ACROSS THE STATE THIS WEEKEND AND BRINGS A CHANCE FOR THUNDERSTORMS LATE SATURDAY INTO SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. THUNDERSTORM CHANCES CONTINUE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 11, 10:58 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1058 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST CONCORDIA AIRPORT 39.55N 97.65W
06/11/2014 M60 MPH CLOUD KS ASOS
&&
WOLTERSLocal storm report, Jun 11, 11:31 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1131 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HEAVY RAIN 9 ENE CONCORDIA 39.62N 97.51W
06/11/2014 M1.88 INCH CLOUD KS BROADCAST MEDIA
RELAY OF A PUBLIC REPORT. MINOR STREET FLOODING ALSO
REPORTED.
&&
WOLTERSLocal storm report, Jun 11, 11:41 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1141 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 1 S CLIFTON 39.55N 97.28W
06/11/2014 CLAY KS LAW ENFORCEMENT
TREE LIMBS OF UNKNOWEN SIZE DOWN IN THE CLIFTON AREA.
&&
WOLTERSLocal storm report, Jun 11, 11:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1147 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 1 S CLIFTON 39.55N 97.28W
06/11/2014 CLAY KS LAW ENFORCEMENT
TREE LIMBS ESTIMATED TO BE 6 INCHES IN DIAMETER DOWN IN
THE CLIFTON AREA.
&&
WOLTERSSpecial weather statement, Jun 11, 11:48 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1148 PM CDT WED JUN 11 2014 KSZ009-010-021>023-120515- CLAY-MARSHALL-POTTAWATOMIE-RILEY-WASHINGTON- 1148 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN MARSHALL...NORTHEASTERN CLAY AND SOUTHEASTERN WASHINGTON COUNTIES... THROUGH 1215 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 25 MPH ACROSS PORTIONS OF NORTHWESTERN RILEY...NORTHWESTERN POTTAWATOMIE... SOUTHWESTERN MARSHALL...NORTHEASTERN CLAY AND SOUTHEASTERN WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS AROUND 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE RANDOLPH...TUTTLE CREEK LAKE AND OLSBURG. THE STORM MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN CASE A WARNING IS ISSUED. && LAT...LON 3966 9641 3934 9641 3933 9703 3964 9702 TIME...MOT...LOC 0448Z 266DEG 23KT 3949 9684
Special weather statement, Jun 12, 12:19 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1219 AM CDT THU JUN 12 2014 KSZ022-023-038-120545- POTTAWATOMIE-RILEY-WABAUNSEE- 1219 AM CDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...SOUTH CENTRAL POTTAWATOMIE AND NORTH CENTRAL WABAUNSEE COUNTIES... THROUGH 1245 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 20 MPH ACROSS PORTIONS OF SOUTHEASTERN RILEY...SOUTH CENTRAL POTTAWATOMIE AND NORTH CENTRAL WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE EASTERN MANHATTAN...WAMEGO...ST. GEORGE AND LOUISVILLE. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3931 9631 3911 9627 3910 9669 3921 9672 TIME...MOT...LOC 0519Z 258DEG 18KT 3917 9661
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:32 PM CDT | Special Weather Statement | TOP | Republic | 28 min |
| Jun 11, 10:05 PM CDT | Special Weather Statement | TOP | Republic | 40 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | TOP | Cloud | 49 min |
| Jun 11, 10:46 PM CDT | Special Weather Statement | TOP | Washington | 29 min |
| Jun 11, 10:55 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Riley, Washington | 50 min |
| Jun 11, 11:38 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Republic, Washington | 3 hr |
| Jun 11, 11:48 PM CDT | Special Weather Statement | TOP | Riley | 27 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | TOP | Riley | 26 min |
| Jun 12, 12:19 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 41 min |
| Jun 12, 1:03 AM CDT | Areal Flood Advisory | TOP | Dickinson, Ottawa | 117 min |
| Jun 12, 1:48 AM CDT | Special Weather Statement | TOP | Wabaunsee | 42 min |
| Jun 12, 2:35 AM CDT | Special Weather Statement | TOP | Osage | 25 min |
| Jun 12, 3:01 AM CDT | Special Weather Statement | TOP | Douglas, Franklin | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.